# SDR R61A201310040978

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Link
- Part number: 415647105
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT ELEVATORS PCU HAS PITTING ON THE INBD TOGGLE LINK.  MX R & R LT ELEVATOR INBD TOGGLE LINK IAW AMM 27-32-01.
